# SDR ASAA2017021419816

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 30,996 hours, 9,188 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autotrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ENGAGED. GROUNDED - YES. LAST FLT, A/T FLT FAULT SHOWS A/T ENG 28V DC INV 22-31543. PERFORMED FIM 22-31 TASK 802 / 22-31 TASK 801, A/T CURRENT STATUS AND A/T INTERACTIVE SERVO MOTOR TESTS NUMEROUS TIMES WITH NO FAULTS. NO HISTORY LAST 6 MONTHS. GROUND VERIFICATION TEST GOOD. REF LWMP SYSTEM TABLE: A/T OPERATIONAL TEST REF AMM 22-31-00 GOOD. A/C REMAINS CAT IIIA AUTOLAND AND HGS. STATUS SCREW SHOWS SAME.
